| Model Number |
V11460-010 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device history record review was completed on the reported lot v2s056.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.A sample was not returned for evaluation, therefore, a root cause could not be determined for this product.We will continue to monitor trends for this product.
Event or Problem Description
Medwatch mw5116504 stated the customer reported that they have had several instances of the novaplus infant heel warmer exploding when squeezing for activation, which can result in injury to staff and/or patients.It is unclear at this time if this is isolated to a specific lot number.Customer did not provide any further information upon request.